# SDR SWAA2014120134548

- Difficulty date: November 28, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-7H4
- Aircraft serial: 36971
- Aircraft time: 66 hours, 33 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMER EXIT SIGN LOOSE.  SECURED SIGN IAW AMM.
